Wong P.

Pit-Mann Wong


B.S., National Taiwan University, 1971
Ph.D., University of Notre Dame, 1976

Email: Pit-Mann.Wong.2@nd.edu
Office: 232 Hayes-Healy Hall
Phone: (574) 631-7586
Fax: (574) 631-6579

For additional information see Pit-Mann Wong’s Personal Page.

Research Interests

Several complex variables.

Selected Publications

  • Pit-Mann Wong. Holomorphic curves in spaces of constant curvature. In Komatsu and Sakane, editors, Complex Geometry, volume 143 of Lecture Notes in Pure and Applied Math., pages 201-223. 1993.
  • Pit-Mann Wong. Recent results in hyperbolic geometry and Diophantine geometry. In International Symp. in Holomorphic Mappings, Diophantine Geometry and related Topics. RIMS Kyoto Unioversity, 1993.
  • Wilhelm Stoll and Pit-Mann Wong. Second main theorem of Nevanlinna theory for non-equidimensional meromorphic maps. Amer. J. Math., 116:1031-1071, 1994.
  • G. Dethloff, G. Schumacher, and Pit-Mann Wong. Hyperbolicity of the complement of plane algebraic curves. Amer. J. Math., to appear.
  • G. Dethloff, G. Schumacher, and Pit-Mann Wong. On the hyperbolicity of the complement of curves in algebraic surfaces: The three component case. Duke Math J., to appear.
  • G. Patrizio and Pit-Mann Wong. Monge-Ampére functions with large minimal set. Proc. Symp. Pure Math. AMS, 52(Part 2):437-447, 1991.
  • G. Patrizio and Pit-Mann Wong. Stein manifolds with compact symmetric centers. Math. Ann., 289:355-382, 1991.
  • Pit-Mann Wong. Second main theorems in number theory and Nevanlinna theory. In K. Diederich, editor, Complex Analysis Aspect in Math., pages 331-334, 1991. Proc. Conf. in honor of Grauert.
  • Min Ru and Pit-Mann Wong. Integral points of P^n-{2n+1 hyperplanes in general position*}*. Invent. Math., 106:195-216, 1991.

Please direct questions and comments to: Pit-Mann.Wong.2@nd.edu